# SDR LR7A04116

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- Engine: Allsn 501D22A
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION IAW JOB CARD HC3215 FOUND NLG BAY FS 93 BULKHEAD CRACKED ADJACENT TO FWD NLG DOOR LT HINGE FITTING AT  WL 156,  LBL 16.REPAIRED IAW SRM SMP 583 53-30-10 AND 53-30-1.  NR 0415.
